# SDR DXTA2025102105355

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000060
- Aircraft time: 4,611 hours, 2,664 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 81200
- Part serial: 0291
- Condition: Faulted
- Location: Hyd Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

RED CAS HYD O' TEMP B MESSAGE CAME ON IN FLIGHT CORRECTIVE ACTION: REMOVED FAULTY HYDRAULIC TEMPERATURE TRANSDUCER ON SYSTEM B RESERVOIR AND REPLACED WITH A CUSTOMER SUPPLIED NEW UNIT. OPS CHECKS AND LEAK CHECKS ARE GOOD AT THIS TIME. ALL WORK DONE IN REFERENCE TO CE-700 AMM 29-30-10.
